×

Found 1,002 Documents (Results 1–100)

100
MathJax

Contact \((k,\mu)\)-hypersurfaces. (English) Zbl 1476.53084

Suh, Young Jin (ed.) et al., Proceedings of the 23rd international differential geometry workshop on submanifolds in homogeneous spaces and related topics and the 19th RIRCM-OCAMI joint differential geometry workshop, virtual conference, July 2–3, 2021. Daegu: Kyungpook National University, Research Institute of Real and Complex Manifolds (RIRCM); Osaka: Osaka City University Advanced Mathematical Institute (OCAMI). 109-119 (2021).
PDF BibTeX XML Cite

Reflections on some research work of Bang-Yen Chen. (English) Zbl 1459.53002

Van der Veken, Joeri (ed.) et al., Geometry of submanifolds. AMS special session in honor of Bang-Yen Chen’s 75th birthday, University of Michigan, Ann Arbor, Michigan, October 20–21, 2018. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 756, 1-12 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Constructions of compact \(G_2\)-holonomy manifolds. (English) Zbl 1446.53044

Karigiannis, Spiro (ed.) et al., Lectures and surveys on \(G_2\)-manifolds and related topics. Minischool and workshop on \(G_2\)-manifolds, Fields Institute, Toronto, Canada, August 19–25, 2017. New York, NY: Springer. Fields Inst. Commun. 84, 51-67 (2020).
PDF BibTeX XML Cite
Full Text: DOI arXiv

In search of infinite-dimensional Kähler geometry. (English. Russian original) Zbl 1446.58003

Russ. Math. Surv. 75, No. 2, 321-367 (2020); translation from Usp. Mat. Nauk 75, No. 2, 133-184 (2020).
PDF BibTeX XML Cite
Full Text: DOI

Relationship between the discrete and resonance spectrum for the Laplace operator on a noncompact hyperbolic Riemann surface. (English. Russian original) Zbl 1436.11057

Funct. Anal. Appl. 53, No. 3, 205-219 (2019); translation from Funkts. Anal. Prilozh. 53, No. 3, 61-78 (2019).
MSC:  11F72 58J50 58J60
PDF BibTeX XML Cite
Full Text: DOI

Shannon sampling and weak Weyl’s law on compact Riemannian manifolds. (English) Zbl 1418.58010

Delgado, Julio (ed.) et al., Analysis and partial differential equations: perspectives from developing countries, Imperial College London, UK, 2016. Cham: Springer. Springer Proc. Math. Stat. 275, 207-218 (2019).
MSC:  58J50
PDF BibTeX XML Cite
Full Text: DOI arXiv

On the asymptotics of solutions of elliptic equations at the ends of non-compact Riemannian manifolds with metrics of a special form. (English. Russian original) Zbl 1415.58013

Izv. Math. 83, No. 2, 287-314 (2019); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 83, No. 2, 97-125 (2019).
MSC:  58J05 58J32
PDF BibTeX XML Cite
Full Text: DOI

A Lefschetz fixed point formula for elliptic differential operators. (English) Zbl 1451.58004

Ji, Lizhen (ed.), Complex geometry from Riemann to Kähler-Einstein and Calabi-Yau. Somerville, MA: International Press; Beijing: Higher Education Press. Adv. Lect. Math. (ALM) 38, 269-274 (2018).
PDF BibTeX XML Cite

Elliptic problems on complete non-compact Riemannian manifolds with asymptotically non-negative Ricci curvature. (English) Zbl 1405.35028

MSC:  35J15 58J05 35A15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software